# SDR ASAA2024061250204

- Difficulty date: May 18, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 57,562 hours, 17,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A812814
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRAP, I/B OF THRESHOLD WWEB HAS CORROSION. GROUNDED - YES. REMOVED CORROSION, ORIG. THICKNESS=.100" REOVED=.044" REMAINING=.056" FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1. REMOVED STRAP, RECEIVED NEW STRAP P/N: 146A8128-14 P.O. 1091720.5, LOCATED & DRILLED NEW STRAP & INSTALLED IAW B737-80 SRM 51-40-02, B737-800 SRM 51-40-05, BAC DWG 146A0081 REV. A & BAC DWG 146A8120 REV.- TOOL# T8224K CAL DUE: 25/OCT/24.
